# SDR CALA2017120804341

- Difficulty date: December 6, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 61,296 hours, 21,827 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER VERTICAL PRESS WEB STA.663. FOUND BETWEEN LBL40 AND 31.8 3 AT WL 194.0 CRACK IN WEB, MARKED.  REPAIRED LH UPPER VERTICAL PRESSURE WEB STA.663 FOUND BETWEEN LB L 40 & LBL 31.83 AT WL 194.0 PER SRM57-10-10 REPAIR 3, ALT.2. . PER SRM 57-10-10 6.B SUPPLEMENTAL INSPECTIONSAS GIVEN IN TABLE 204. INITIATE A DI P TO"ACCOMPLISH INITIAL INSPCTIONS ON OR BEFORE THE A/C REACHING 56,000TOTAL FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 36,000 FLIGHT CYCLES THEREAFTER" AND EVER 36,000 FLT CYCLES AND THERE AFTER PLACED ON DIP TO HFEC AND LFEC C/W AT 56,000 FLIGHT CYCLES
